MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TMPX295
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: device migration.An analysis of the suspect medical device's photo was completed: investigation summary: upon visual evaluation of the image provided in the complaint, the siltex mod+prof xtra 295cc breast implant was observed with no apparent damage or visual anomalies.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.Implant displacement/migration may occur from improper implant sizing and/or placement, i.E., when the implant is too large or the pocket too small or when there has been inadequate preoperative assessment of stresses causing movement of the prosthesis.Implant displacement/migration is a known complication associated with these devices and is referenced in our current product insert data sheet.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient, who's undergone primary breast augmentation with a 295cc mentor memorygel xtra breast implant on the right breast on (b)(6) 2021, suffered right breast implant displacement/migration, post-procedure.The displacement/migration was diagnosed via an ultrasound on the same day ((b)(6) 2021.Subsequently, the patient underwent implant explantation and replacement with a 270cc mentor memorygel xtra breast implant (tmpx270 lot: 7624729 sn: (b)(4)).
 
Additional Manufacturer Narrative
On july 30, 2021, the mentor failure analysis lab received the device for evaluation on august 10, 2021, the product investigation was completed.Device investigation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During the visual evaluation, no apparent damage or visual anomalies were observed on the siltex mod+prof xtra 295cc returned device.Implant displacement/migration may occur from improper implant sizing and/or placement, i.E., when the implant is too large or the pocket too small or when there has been inadequate preoperative assessment of stresses causing movement of the prosthesis.Implant displacement/migration is a known complication associated with these devices and is referenced in our current product insert data sheet.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL XTRA BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11741856
Report Number3006942524-2021-00009
Device Sequence Number19714649
Product Code FTR
UDI-Device Identifier00081317025450
UDI-Public00081317025450
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2023
Device Model NumberTMPX295
Device Catalogue NumberTMPX295
Device Lot Number7623515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR